# SDR YENA2024060700841

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 77,304 hours, 28,167 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3933
- Condition: Failed
- Location: Mlg
- Part time: 73,613 hours, 26,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1844, BGI-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND DID AN AIR TURN BACK TO BGI). 'EIU 1 FAIL; LGCIU 1 FAIL, MULTIPLE ABNORMAL ECAMS ND ALERTS. UNABLE TO DECIPHER WHICH PROCEDURE TO FOLLOW. DELARED EMERGENCY AND RETURNED TO BGI. LANDING WAS NOT OVERWEIGHT; REMOVED & REPLACED LGCIU# 1 AS REQUIRED IAW AMM 32-31-71. OPS CHK NORMAL. RAN ENGINE AT IDLE NO DEFECTS NOTED.'
